# SDR UALA2011110205948

- Difficulty date: November 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,133 hours, 14,094 cycles
- Engine: Pwa PW4060
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 2827001011
- Part serial: 2257
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR PANEL LEAKING HYD FLUID.   OPEN PANEL ON RT ELEVATOR ACTUATORS AND FOUND NO ACTIVE LEAK.  REPLACED RT INBD ELEV PCA PER MM.
